# SDR RAIA00509049

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 14,509 hours, 13,833 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Circuit Breaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3518-PIT-MAIN PITCH TRIM INOP.  MAINTENANCE RESECURED WIRE ON PITCH TRIM CIRCUIT BREAKER.
